# SDR GTIA2024051838118

- Difficulty date: May 15, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 35,874 hours, 14,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 43747
- Condition: No Test
- Location: Aft Galley
- Part time: 13,508 hours, 6,090 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE IN AFT GALLEY GREEN TEST LIGHT WILL NOT ILLUMINATE DURING TEST -R/R MEGAPHONE IAW SPIRIT AIRLINES EMER EQUIP DRAWING # A320-EMER EQUIP
